Prolonged Menstrual Bleeding

Use For: Chronic Heavy, Prolonged Menstrual Bleeding, Bleeding In ...

Endometrial Polyp: A Closer Look into It

About Author
Orlando Abortion pill, was established by Dr. James Pendergraft. Our Florida Abortion Clinic Offering the latest, safest and most advanced techniques for providing non-surgical, medical and surgical abortion methods including abortion pill in Orlando.

Source: http://www.sooperarticles.com/health-fitness-articles/women-health-articles/endometrial-polyp-closer-look-into-3949.html

Frequently Asked Questions

  1. QUESTION:
    Why do i have such heavy and prolonged menstrual bleeding?
    I have had menstrual bleeding for a month before.but this time it has been on for going into two months…this has been happening for quite some time..at least about a year or so…i tried taking birth control pills that never regulated it but i assumed that this was how my body regulated itself…Im really frustrated and need some insight from someone who may have experienced this…HELP!

    • ANSWER:
      definitely see a gynecologist, they should know what’s going on

  2. QUESTION:
    Can having one injection of an anticoagulant cause prolonged menstrual bleeding?

    • ANSWER:
      Sure, depending on when you took it in your cycle. If you got the shot while you were menstruating, I’d be surprised if it did not make your bleeding heavier. Your body builds a blood supply network to your uterine lining as you build up towards pregnancy, and if that doesn’t get sloughed off, you’ll keep bleeding.

      If you are bleeding really heavily (more than a pad an hour) or if you are concerned, call up the doc who gave you the anticoagulant and ask if you need to come in for a checkup.

  3. QUESTION:
    Cortisone Shot and prolonged menstrual bleeding?
    I had a cortisone shot in my knee on July 17 (first one ever). I got my period on July 24. It went ahead as normal, but then I continued with a mild to moderate flow for 23 days and counting. I have always had regular cycles all my life and this is the first time anything like this has happened. I’m wondering if the prolonged bleeding could be connected to the cortisone shot? If so, how long could it take for my cycle to right itself, or is it permanently messed up for the duration?

    • ANSWER:
      Its not permantly messed up but you will have symptoms probably for another two months. Thats one of the side effects from cortisone.

  4. QUESTION:
    Prolonged Menstrual Bleeding?
    I know this is too much information, but would be helpful to get some answers. Especially since I do not have health insurance at the moment…

    Details: I’ve been on my period for almost 3 months now and I also have the IUD for birth control, could that be causing my period to last this long?

    • ANSWER:
      It’s possible the IUD is the cause. It could be any number of things. It could be as simple as the IUD or as scary as cancer. I would go to your local Planned Parenthood or health department and get checked out. Also, the prolonged bleeding can make you anemic. At the very least, start taking a multi-vitamin with iron.

  5. QUESTION:
    prolonged menstrual bleeding?
    I am 25 years old and have one child (age 4)… I was on the depo provera shot for about 3 years after I had my daughter and just stopped getting it because I havent been sexually active. My period hadnt came back until I had a LEEP procedure done and that causes bleeding for a few weeks. Anyhow I had continued bleeding for about a month and a half and it stopped then it came back a few weeks later and I figured it was just my regular period until it lasted like 2 weeks. went to the dr and she said it was my menstrual and not bleeding from the LEEP procedure and prescribed BC pills to stop the bleeding. They worked and I started bleeding again when it was time to take the non active pills, well i didnt renew the prescription for the pills because Im not sexually active and dont want to be on any medication but am frustrated because its going on like 14 days that im still bleeding and i dont want to have to rely on medication to control my cycle .. what if its somethin else?? help =/

    • ANSWER:
      I had the LEEP done a few months ago and had the same problem. When I went in for my two week check up, I told him I was still bleeding from the surgery, and when he checked me, I wasn’t healing correctly. And on top of that I had a blood clot come loose (I know, very gross, so sorry!) But anyways, after that even, when my period came, it still lasted a while. I called and asked if this was anything to be concerned about and I was told it wasn’t. But I also only had mine done a few months ago. If this is something that’s been going on for a while with you, I would definitely go back to the doc and MAKE them check you if you have to. I know a lot of the time you tell them something and they think they know it all without even looking….LOL! But good luck to you. I hope you get it all straightened out! I know it sucks big time 🙂



Leave a Reply